MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 12MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 12MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-01-12
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 12/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical study that intra-operatively the 77 yo female patient had a greater tuberosity fracture during surgery.Severely osteoporotic bone.Scarring of tuberosity from prior mini-open surgery.The action taken was orif with sutures around stem.The patient¿s outcome was last known as resolved on (b)(6) 2022.
 
Additional Manufacturer Narrative
Concomitant medical products:¿ serial #: (b)(4), category#: 315-35-00 glnd kwire, serial #: (b)(4), category#: 531-55-88 ergo gps 3.2mm drill kit sterile, serial #: (b)(4), category#: 320-35-08 small superior/posterior augglenoid plate,right, serial #: (b)(4), category#: 320-20-00 eq reverse torque defining screw kit, serial #: (b)(4), category#: 531-78-20 shouldr gps hex pins kit, serial #: (b)(4), category#: 320-31-36 glenosphere, 36mm, serial #: (b)(4), category#: 320-15-05 eq rev locking screw, serial #: (b)(4), category#: 320-10-00 equinoxe reverse tray adapter plate tray +0, serial #: (b)(4), category#: 320-36-00 145-deg pe 36mm hum liner +0, serial #: (b)(4), category#: 320-20-30 eq rev compress screw lck cap kit, 4.5 x 30mm, serial #: (b)(4), category#: 320-20-26 eq rev compress screw lck cap kit, 4.5 x 26mm, serial #: (b)(4), category#: 320-20-26 eq rev compress screw lck cap kit, 4.5 x 26mm, serial #: (b)(4), category#: 320-20-30 eq rev compress screw lck cap kit, 4.5 x 30mm, additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for bone fracture cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the intraoperative bone fracture reported cannot be conclusively determined but may be related to a patient condition.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 12MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16493065
Report Number1038671-2023-00380
Device Sequence Number20428638
Product Code KWT
UDI-Device Identifier10885862283016
UDI-Public10885862283016
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-01-12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer09/28/2023
07/28/2025
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date09/28/2023
07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age77 YR
Patient SexFemale
Patient Weight69 KG
Patient EthnicityNon Hispanic
Patient RaceWhite